# SDR ASOA2016071315126

- Difficulty date: July 13, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT HAS BROKEN OFF PINS.  REMOVED AND INSTALLED NEW SERVICBALE EMERGENCY LIGHT IAW AMM'S 33-51-15-000-801-A08 AND 33-51-15-400-801-A08.
